Skip to Main content Skip to Navigation


...
hal-01090666v1  Conference papers
Céline AbrahamJérémie BettinelliGwendal ColletIgor KortchemskiAurélien Garivier. Random maps
Journées MAS 2014, Aug 2014, Toulouse, France. pp.133--149, ⟨10.1051/proc/201551008⟩
...
hal-02558282v1  Journal articles
Abdelkader Al SayedBeniamin BogoselAntoine HenrotFlorent Nacry. Maximization of the Steklov Eigenvalues with a Diameter Constraint
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2020, 53 (1), pp.710-729. ⟨10.1137/20M1335042⟩
hal-01518915v1  Directions of work or proceedings
Nalini AnantharamanAnne de BouardFrédéric LagoutièreAnne Gegout-PetitYann Ollivier et al.  Mathématiques: l'explosion continue
Publications de la SMF. France. pp.1-180, 2013, 978-2-85629-375-1
...
hal-00957524v1  Journal articles
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Spectral theory near thresholds for weak interactions with massive particles
Journal of Spectral Theory, European Mathematical Society, 2016, 6 (3), pp.505-555. ⟨10.4171/JST/131⟩
...
hal-01465309v1  Journal articles
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Local decay for weak interactions with massless particles
Journal of Spectral Theory, European Mathematical Society, 2019, 9 (2), pp.453-512. ⟨10.4171/JST/253⟩
...
hal-01253138v1  Conference papers
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Spectral properties for Hamiltonians of weak interactions
International Conference on Spectral Theory and Mathematical Physics, Nov 2014, Santiago de Chile, Chile. pp.11-36
hal-01653572v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinMickaël Maazoun et al.  Universal limits of substitution-closed permutation classes
Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
...
hal-01943863v1  Journal articles
Jocelyne Bion-NadalDenis Talay. On a Wasserstein-type distance between solutions to stochastic differential equations
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019, 29 (3), pp.1609-1639. ⟨10.1214/18-AAP1423⟩
...
hal-02880034v2  Journal articles
Beniamin BogoselThomas GilettiAndrea Tellini. Propagation for KPP bulk-surface systems in a general cylindrical domain
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2021, 213, pp.42. ⟨10.1016/j.na.2021.112528⟩
...
hal-01674302v1  Journal articles
B BogoselA HenrotI Lucardesi. Minimization of the eigenvalues of the Dirichlet-LapIacian with a diameter constraint
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (5), pp.5337-5361. ⟨10.1137/17M1162147⟩
...
hal-00818216v1  Conference papers
Ugo BoscainThomas ChambrionMario Sigalotti. On some open questions in bilinear quantum control
European Control Conference (ECC), Jul 2013, Zurich, Switzerland. pp.2080-2085
...
hal-02552574v1  Journal articles
Juliette BouhoursThomas Giletti. Spreading and vanishing for a monostable reaction-diffusion equation with forced speed
Journal of Dynamics and Differential Equations, Springer Verlag, 2019, 35, pp.92 - 117. ⟨10.1007/s10884-018-9643-5⟩
...
hal-02421312v3  Journal articles
Renata BunoiuLucas ChesnelKarim RamdaniMahran Rihani. Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2021, 30 (5), pp.1075-1119. ⟨10.5802/afst.1694⟩
...
hal-01114190v1  Journal articles
F CaroF CoquelDamien JametS Kokh. A Simple Finite-Volume Method for Compressible Isothermal Two-Phase Flows Simulation
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2006, www.latp.univ-mrs.fr/IJFV
...
hal-02952640v1  Journal articles
Antonin ChambolleLuca A.D. FerrariBenoit Merlet. Variational approximation of size-mass energies for k-dimensional currents
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2019, 25, pp.43. ⟨10.1051/cocv/2018027⟩
...
hal-00784166v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel JabinSylvie Méléard. Adaptation in a stochastic multi-resources chemostat model
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
...
hal-01349663v1  Journal articles
Nicolas ChampagnatJulien Claisse. On the link between infinite horizon control and quasi-stationary distributions
Stochastic Processes and their Applications, Elsevier, 2019, 129 (3), pp.771-798. ⟨10.1016/j.spa.2018.03.018⟩
...
hal-00736036v2  Journal articles
Nicolas ChampagnatAmaury LambertMathieu Richard. Birth and death processes with neutral mutations
International Journal of Stochastic Analysis, Hindawi, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
...
hal-01974289v3  Journal articles
Nicolas ChampagnatSylvie MéléardViet Chi Tran. Stochastic analysis of emergence of evolutionary cyclic behavior in population dynamics with transfer
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2021, 31 (4), pp.1820-1867. ⟨10.1214/20-AAP1635⟩
...
hal-01429545v1  Journal articles
Julien ClaisseDenis TalayXiaolu Tan. A Pseudo-Markov Property for Controlled Diffusion Processes
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (2), pp.1017 - 1029. ⟨10.1137/151004252⟩